my husband has been taking 20mg every 24hours instead of 10mg every 24 hours. He said that his joints have been hurting more. Can this be an overdose issue or just a sid effect from the extra dosage?
Doubling the dosage can cause complications. Is the Dr aware of this? If not, he/she should be so adequate help can be attained.
Joint pain isn't really a side effect. Taking a double dose is not recommended and to do it all the time at the very least will amplify side effects. He needs to stop it. Here is the link to the side effects https://www.drugs.com/sfx/loratadine-side-effects.html
- Loratadine Information for Consumers
- Loratadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loratadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2010 • 1 answer
Updated 5 Feb 2013 • 1 answer
Updated 24 Oct 2013 • 1 answer
Updated 2 Sep 2013 • 1 answer
Updated 13 Jun 2015 • 1 answer